# SDR DALA2018110206414

- Difficulty date: November 14, 2017
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 90,064 hours, 12,319 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN H CHECK,  CORROSION WAS FOUND ON THE BS 347 FLOORBEAM.  REPAIRED IAW SRM 53-00-51-2R-1, AND ER/A 563377-14.
